Surveys in Differential Geometry

Volume 14 (2009)

Recent development on the geometry of the Teichmüller and moduli spaces of Riemann surfaces

Pages: 221 – 260

DOI: http://dx.doi.org/10.4310/SDG.2009.v14.n1.a9

Authors

Kefeng Liu (Department of Mathematics, University of California at Los Angeles; Center of Mathematical Sciences, Zhejiang University, Hangzhou, China)

Xiaofeng Sun (Department of Mathematics, Lehigh University, Bethlehem, Penn., U.S.A.)

Shing-Tung Yau (Department of Mathematics, Harvard University)

Full Text (PDF format)